# SDR CALA2025070806335

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A541011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE INTERCOSTAL LBL 13 STA380-400 WITH CRACKED UPPER ANGLE. REMOVED AND REPLACED AT CABIN FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 380 TO STA 400 LBL 13 IAW SRM 51-40-02-0G-0 ,DWG # 143A5410 SH 16.
